Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Painful lump on the ankle with discoloration. Toes turning black. Taking lipitor and thyroid medication

4 weeks ago the tips of my right 3rd and 5th toes became painfully black. Both heals had pinprick red dots that were also painful. 1 week ago I developed a painful lump(golf ball size) on my left ankle that was accompanied by blusish discoloration of the skin. Yesterday I noticed a thin red line running up my left shin and an adjacent red area the size of a quarter. I have no injuries or breaks in my skin. No fever and I am in good health. I take lipotor and thyroid medicine only. I am a healthy 87 year old. Thank you
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Thanks for consulting HealthcareMagic!
The clinical description you have given has the possibility that you may be at risk of developing gangrene of your toes. Risk factors for this include Diabetes, Obesity, Peripheral vascular disease etc. If this is the case, you need to see your doctor ASAP. However, there are other possibilities as well. Physical examination is mandatory to assess this. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:

Wish you good health!
Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor